# SDR ASOA201200530

- Difficulty date: February 20, 2012
- Submitted: February 23, 2012
- Operation: Air carrier
- Aircraft: N608QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10026
- Aircraft time: 26,327 hours, 19,356 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER 280, FRAME AFT SIDE FLOOR SUPPORT ANGLE HAS 3 EA CORRODED NUTPLATES. REPLACED SUPPORT ANGLE AND 3EA NUTPLATES ALL WORK IAW SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01.
